MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL {} C/U {} S&N DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL {} C/U {} S&N DYONICS 25; ARTHROSCOPE
Model Number 7211010SR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dyonics 25 over pressurized the shoulder, the device was not reading the pressure and flow correctly.There was no significant surgical delay.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of over pressurization could not be reproduced.Product passed functional testing per factory test with no faults or errors.Product passed functional testing during 2 hour burn-in on wet station utilizing low and high pressure and flow settings.Raw and zero transducer readings were normal and well within specs during all functional tests.At no time during functional testing did pump over pressurize or become intermittent or fluctuate.All functions perform as expected.Pressure readings were normal throughout burn-in on wet station.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.Factors which could have contributed to the reported event include cannula settings, crimped inflow tubing, and air in the cassette.

Brand Name
SVCE REPL {} C/U {} S&N DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6912792
Report Number1643264-2017-00592
Device Sequence Number483196
Product Code HRX
UDI-Device Identifier00885556586372
UDI-Public(01)00885556586372
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K171794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010SR
Device Catalogue Number7211010SR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2017
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1